# SDR HALA2018121700662

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,820 hours, 4,672 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU DID NOT START AFTER 3 TRIES. C/W TSM 49-62-00-810-838A. NO FAULTS NOTED. STARTED APU TWICE ON GROUND WITH NO FAULTS. DUE TO LACK OF HISTORY. OK FOR CONTINUED SERVICE.
